I am a 38 year old female. I was seen in the e.r. 2 months ago. The Dr. ran blood work and did an ultrasound on my legs gave me pain meds and lasix and sent me home. Now, my symptoms are worse than before. I have fluid on my knees that is severe and now there is fluid in my thieghs,knees, and calves.The Dr. never gave me an answer to what is causing this. I am in so much pain I can barely move. My husband helps me up and now I am using a walker.I can not afford a Dr. right now. I have currently lost my insurance.I do not Know if this is serious enough to return to the E.R. Can someone please give me some guidance,Please. Thanks,Tucker8871Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?